# SDR SWAA2023060144697

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G-4 HARDPOINT INTERCOSTAL AT VBS 997 RBL 7 WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE;[02] REMOVED G-4 FWD I/B FITTING COMMON TO INTERCOSTAL STA 996; RBL 8 ; WL 208 FOR ACCESS PER SOPM 20-50-01.;[03] REMOVED CORROSION ON G-4 HARDPOINT INTERCOSTAL AT STA 997; RBL 7; WL 208 PER SRM 51-10-02-0G-0. AREA BLENDED IS 2.5' BY .750'.;[04] VERIFIED CORRECTIVE ACTIONS 1 AND 3.;[05] MAX MATERIAL REMOVED WAS .012' FROM .080'. OUT OF LIMITS PER SRM 53-70-51-1A-1-.;[06] VERIFIED CORRECTIVE ACTION 5.;[07] REMOVED DAMAGE INTERCOSTAL AT BS986-BS1006 WL208-202 RBL7 I.A.W SRM 51-40-02-0G-0;[08] LOCATED AND DRILLED NEW INTERCOSTAL AT BS986-BS1006 WL208-202 RBL7 I.A.W SRM 51-40-05-0G-0 AND BOEING DWG 147A5733 OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION 8. OK TO INSTALL.;[10] INSTALLED NEW INTERCOSTAL AT BS986-BS1006 WL208-202 RBL7 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5730;[11] INSTALLED G-4 FWD I/B FITTING COMMON TO INTERCOSTAL STA 996; RBL 8; WL 208 AND BOEING DWG 147A5730;[12] VERIFIED CORRECTIVE ACTION 11;[13] VERIFIED CORRECTIVE ACTION 10;[14] COMPLETED R&R TASK I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A5730;[15] UPDATED PARTS TABLE;[16] VERIFIED MEASUREMENTS.
